# SDR DALA2022121908199

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 5,238 hours, 2,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AMDS 5352-01038-01A STEP 4D FOUND RBL 40 LONGERON CRACKED. PLANNING CONTACTED AND AMDS 5352-01038-07B ATTACHED. COMPLETED STEPS 1-5 OF AMDS 5352-01038-07B AND REMOVED LONGERON 576315. INSTALLED LONGERON PER AMDS 5352-01038-07B, JOB COMPLETE, OK FOR SERVICE. (LP# 2541296)
